Regularization of a generalized Kalman filter
B.M. Miller and
E.Ya. Rubinovich
Mathematics and Computers in Simulation (MATCOM), 1995, vol. 39, issue 1, 87-108
Abstract:
The authors derive equations for optimum and near-optimum Kalman filters for the filtration problem with a singular covariance matrix for the noise in the observations in the case when the processes under consideration are described by Ito's stochastic differential equations with measure.
Date: 1995
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037847549500024R
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:39:y:1995:i:1:p:87-108
DOI: 10.1016/0378-4754(95)00024-R
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().